Penalized Generalized Estimating Equations for High-Dimensional Longitudinal Data Analysis
Version of Record online: 28 SEP 2011
© 2011, The International Biometric Society
Volume 68, Issue 2, pages 353–360, June 2012
How to Cite
Wang, L., Zhou, J. and Qu, A. (2012), Penalized Generalized Estimating Equations for High-Dimensional Longitudinal Data Analysis. Biometrics, 68: 353–360. doi: 10.1111/j.1541-0420.2011.01678.x
- Issue online: 26 JUN 2012
- Version of Record online: 28 SEP 2011
- Received October 2010. Revised July 2011. Accepted July 2011.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!